# SDR DHL9970221C

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 6 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK NR 6 SPOILER ACTUATOR SUPPORT FITTING IS CRACKED AT TOP FLANGE.  CUT OUT DAMAGED AREAS I/B AND O/B SIDE OF NR 6 SPOILER ACT FITTING IAW AVITAS ENG.  REPAIR ORDER NR 99AVHM .045R0-1 REV 1R SIZE OF CUT OUT 1 BY 1.5.  EDDY CURRENT PER B727 NDT MAN. PART 6.51-00-00 FIG 4.  NO CRACK INDICATIONS FOUND.  INSTALLED DOUBLER REPAIR ON THE I/B AND O/B SIDE'S OF THE NR 6 SPOILER ACT FITTING IAW AVITAS EO NR 99AVHM .045RO-1 REV 1R MAT USED FILLER 2024T3 .090. 1 BY 1.5 INCH LOT NR 44703616 PO NR 8314951 DBLR'S 1 BY 9 301 L/1 HD .050 LOT NR 67569776 PO NR 8314031.  ALODINED AND PRIMED ALL PARTS AND AREA PER B727 SRM 51-1002. N/R 1089.
